Tuesday 29 September, 2020

Time Zone: PDT/Pacific Time (US & Canada)
9:00 AM
9:00 AM
9:45 AM
9:45 AM
Maria Agui Carter
Keynote speaker
Iguana Films/Emerson Col...
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:15 PM
1:15 PM
2:00 PM
2:00 PM
4:00 PM
4:00 PM

Wednesday 30 September, 2020

Time Zone: PDT/Pacific Time (US & Canada)
9:00 AM
9:00 AM
10:00 AM
10:00 AM
10:45 AM
10:45 AM
12:00 PM
12:00 PM
  • Breakout: Latinx
  • Signup required
  • Breakout Sessions - Breakout Session
  • 12:00 PM PDT - 1:30 PM PDT  | 1 hour 30 minutes
  • Breakout: Collectives
    Closed CaptionedASL Available
12:30 PM
12:30 PM
2:00 PM
2:00 PM
3:00 PM
3:00 PM
3:45 PM
3:45 PM
4:30 PM
4:30 PM
5:00 PM
5:00 PM
6:00 PM
6:00 PM
7:00 PM
7:00 PM

Thursday 1 October, 2020

Time Zone: PDT/Pacific Time (US & Canada)
7:00 AM
7:00 AM
8:00 AM
8:00 AM
9:00 AM
9:00 AM
9:30 AM
9:30 AM
10:00 AM
10:00 AM
11:00 AM
11:00 AM
12:15 PM
12:15 PM
1:30 PM
1:30 PM
  • Breakout: Undocumented Filmmakers Collective
  • Signup required
  • Breakout Sessions - Breakout Session
  • 1:30 PM PDT - 3:00 PM PDT  | 1 hour 30 minutes
  • Breakout: Collectives
    Closed CaptionedASL Available
3:00 PM
3:00 PM
4:30 PM
4:30 PM
  • Breakout: Brown Girls Doc Mafia
  • Signup required
  • Breakout Sessions - Breakout Session
  • 4:30 PM PDT - 6:00 PM PDT  | 1 hour 30 minutes
  • Breakout: Collectives
    Closed CaptionedASL Available
6:00 PM
6:00 PM
8:00 PM
8:00 PM

Friday 2 October, 2020

Time Zone: PDT/Pacific Time (US & Canada)
9:00 AM
9:00 AM
10:00 AM
10:00 AM
11:00 AM
11:00 AM
Laverne Cox
Keynote speaker
Sam Feder
Keynote speaker
11:30 AM
11:30 AM
1:00 PM
1:00 PM
3:00 PM
3:00 PM
5:30 PM
5:30 PM
Zeng Jinyan
Keynote speaker
6:30 PM
6:30 PM

Saturday 3 October, 2020

Time Zone: PDT/Pacific Time (US & Canada)
7:30 AM
7:30 AM
9:00 AM
9:00 AM
11:00 AM
11:00 AM
1:00 PM
1:00 PM
3:00 PM
3:00 PM
5:00 PM
5:00 PM
  • Closing Night Screening: Through the Night
  • Signup required
  • 5:00 PM PDT - 6:45 PM PDT  | 1 hour 45 minutes
  • Performance
    Closed Captioned